Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Taking drugs loram 2.5, tonnect 10 mg, restyl0.5, loftil 40mg as per cardiologist/neuro physician. Getting neck pain. What could be cause?

hi,i m anil kumar ,patna ,india . i am taking following drugs 1.loram2.5 in mornig + evening ,2 tonnect 10 mg 3.restyl0.5 at bedtime , 4.loftil 40mg in morning . the above medecines are taken by me as per advice of cardiologist / neuro physisian. now from one week my blood pressure remains 140/90 & feel some dfficulties in neck ,head .pl. advice me .with profound regards email id - YYYY@YYYY
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Welcome to health care magic
Dear patient, your head ache is not related to the blood pressure though you may consult your cardiologist for better optimisation of your antihypertensive medicines so that your blood pressure remains around 130/80, for your head ache you can take some analgesic like paracetamol after consulting your doctor
Dr Arshad
Answered: Mon, 11 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor